# SDR SWIA202053606

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 RT DOOR POST BOTTOM ISLE SIDE, CORROSION AROUND FASTENER, MARKED.  C-CHECK RO 10/22/2020.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PART ON RT BOTTOM DOOR POST AT FS 280.00, REF CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR (RII).
